# SDR UIEA200300023

- Difficulty date: June 15, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Engine: Ge CF680C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, RUNWAY ABORT, ON TAKEOFF 2 LOUD BANGS/SHAKES AT 100 KIAS. EICAS MESSAG 'BRAKE TEMP'.  TAKEOFF ABORTED AT APPROXIMATELY 100 KIAS.  BRAKE TEMP EXCEEDED 900 DEGREES, PER FIRE DEPARTMENT.  EXTINGUISHER AGENT SPRAYED ON LT MLG DUE TO BRAKE FIRE.  APPRXIMATELY 24 MILLION FOOT LBS OF BRAKE ENERGY.  ENGINE BOROSCOPED AND FOUND 5TH & 6TH STAGE HPC DAMAGE ON NR 1 ENG BEYOND MM LIMITS.  RAN NR 1 ENGINE IAW ATLAS AIR JC A71710/GTI AND AMM 71-00-02.  LEAK AND OPS CHECK GOOD.  ALL MLG TIRES REMAINED INFLATED.  PERFORMED HIGH ENERGY STOP INSP IAW AMM 05-51-10.  NO HEAT DAMAGE NOTED TO THE LANDING GEAR.  BRAKES NR 1, NR 2 AND NR 5 REPLACED DUE TO HIGH TEMP IAW AMM 32-41-15.  ALL LEAK AND OPS CHECKS GOOD.  (M)
